Translator Disclaimer
October, 2019 Eigenvalue Problems for Fractional $p(x,y)$-Laplacian Equations with Indefinite Weight
Nguyen Thanh Chung
Taiwanese J. Math. 23(5): 1153-1173 (October, 2019). DOI: 10.11650/tjm/190404

Abstract

In this paper, we consider a class of eigenvalue problems for fractional $p(x,y)$-Laplacian equations with indefinite weight in fractional Sobolev space with variable exponent. Under some suitable conditions on the growth rates involved in the problem, we establish some results on the existence of a continuous family of eigenvalues using variational techniques and Ekeland's variational principle.

Citation

Download Citation

Nguyen Thanh Chung. "Eigenvalue Problems for Fractional $p(x,y)$-Laplacian Equations with Indefinite Weight." Taiwanese J. Math. 23 (5) 1153 - 1173, October, 2019. https://doi.org/10.11650/tjm/190404

Information

Received: 6 September 2018; Revised: 5 April 2019; Accepted: 9 April 2019; Published: October, 2019
First available in Project Euclid: 23 April 2019

zbMATH: 07126943
MathSciNet: MR4012374
Digital Object Identifier: 10.11650/tjm/190404

Subjects:
Primary: 35B60, 35J20, 35J91, 46E35

Rights: Copyright © 2019 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
21 PAGES


SHARE
Vol.23 • No. 5 • October, 2019
Back to Top